# SDR CA190320019

- Difficulty date: March 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 44,919 hours
- Engine: Cfmint CFM567B242
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 02057672
- Condition: Faulted
- Location: Left Hand
- Part time: 57,689 hours, 150 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN)  PERFORMED AN AIR TURN BACK. THIS WAS DUE TO A HEADING DISAGREE INDICATION ON DEPARTURE. TROUBLESHOOTING FOUND THE LT ADIRU WAS AT FAULT. UNIT WAS REPLACED AND SYSTEM WAS CHECKED SERVICEABLE IAW AMM 34-21-01.
